# SDR AALA961323

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20497524
- Condition: Defective
- Location: Nr 2 Acm Bay
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1901 - AFTER TAKEOFF MIA DURING CLIMB-OUT, AIR CYCLE MACHINE NR 2 FAILED AND PRODUCED SMOKE IN CABIN.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 AIR CYCLE MACHINE, RIGHT PACK TURBINE BYPASS VALVE, SENSE LINE AND REPLACED COALESCER BAG.  ACCOMPLISHED PACK BURNOUT PROCEDURE.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO SMOKE OR ODOR NOTED.  (M)
